Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes orange bowel discharge when suffering from abdominal fistula?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
I have abdominal fistulas,and have noticed recently that there is a orange colored discharge on my underwear,and orange puddles of orange in the bowl water with having a bowel movement
Posted Wed, 13 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
Need clinical correlation

Detailed Answer:
Thank you for asking
Fistula history with discharge indicate the fistula recurrence and needs a repair.infection and abscess can also be a discharge cause.please seek a general surgeon and let them have a detailed look at the issue and take a detailed clinical history and examine you for the bowel issued like incontinence and fistulogram etc.also i would advise an endoscopy to rule out any bleeding cause of this so called brown discharge.
You need a detailed clinical correlation and management .Please visit a general surgeon and let them take care of you.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor